# SDR SWAA2022050300118

- Difficulty date: April 28, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 45,530 hours, 27,478 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT PROXIMITY LIGHT HAS TWO BURNED OUT LAMPS. / [01] RELAMPED AND TESTED BOTH INOPERATIVE PORTIONS OF LEFT OVERWING EMERGENCY EXIT PROXIMITY LIGHT PER AMM 33-51-01-960-801; NO DEFECTS NOTED.;[02] VERIFIED CORRECTIVE ACTION 1.
